MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number HY1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hydros robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The investigation of this event consisted of a review of the treatment log files, device history record (dhr), and user manual (um).A review of the device history record (dhr) for hy1000/serial number (b)(6) was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.The hydros robotic system's treatment log file was reviewed, which confirmed no malfunctions during the aquablation procedure and indicated that the system functioned as designed.The hydros robotic system user manual, us, english, um0401-00-01 rev.C, was reviewed.4.2.3 warnings: procedure: as with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include the following, some of which may lead to serious outcomes and may require intervention: o bleeding or blood in the urine.Section 9: post-op sterile, hemostasis states the following: prior to introducing the resectoscope to start hemostasis, reduce trus compression and ensure there is no steep angling of the trus probe.Note: depending on patient anatomy, consider that trus probe may be removed entirely, if needed to manipulate the resectoscope adequately for hemostasis.Warning: avoid applying excessive compression to the prostate.Excessive compression can contribute to serious injury to the patient.Prepare the resectoscope and toomey syringe/clot evacuator for hemostasis.Introduce resectoscope sheath.Evacuate clots with toomey or ellik evacuator.Caution: position the electrosurgical generator apart from the hydros robotic system, as permitted by the operating room layout.Use a loop to systematically work around the bladder neck and remove the ¿fluffy¿ tissue (tissue devitalized by aquablation therapy) to view potential bleeding vessels underneath.Perform focal cautery at bleeders.Turn off irrigation and inspect for bleeders under normal blood pressure.Note: alternate hemostasis methods may include: balloon catheter in bladder with bladder neck traction.Balloon catheter in bladder with bladder neck traction.Fill the bladder with sterile saline and maintain for 30-60 minutes before starting cbi.Under spinal anesthesia.Balloon catheter in bladder, no traction.Balloon catheter in prostatic fossa.Inflate balloon with 5cc saline in the bladder.Retract balloon under trus guidance into prostatic fossa.Inflate balloon to 30-50% of the initial prostate volume.Apply mild traction to hold the balloon catheter in place.Once hemostasis is achieved, remove trus probe and inspect probe and anus for blood and investigate, as needed.Introduce 22-24f hematuria catheter, inflate balloon, and apply standard to light traction as needed.Run cbi per facility's turp protocol.Monitor irrigation bags to maintain fluid supply.Monitor effluent color.Warning: unaddressed vascular bleeding can lead to serious patient harm.The hydros robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The hydros robotic system's user manual (um) lists bleeding as a potential risk of aquablation therapy and provides adequate instructions on how to achieve appropriate hemostasis.Based on the review of the information provided, plus a review of the treatment log files, dhr, and um, the event is considered not to be device related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics was informed that, following aquablation therapy and as a precaution, the patient underwent a blood transfusion.It was noted that the patient's hemoglobin levels dropped from 11 g/dl to 8 g/dl and the certified registered nurse anesthetist (crna) decided to administer two units of blood.The patient was not taking any blood thinners or anticoagulants prior to aquablation therapy.The patient is well and has been discharged.No malfunction of the hydros robotic system was reported.

Brand Name
HYDROS ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key25017341
Report Number3012977056-2026-00090
Device Sequence Number9632212
Product Code PZP
UDI-Device Identifier00850055427068
UDI-Public010085005542706811250814
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHY1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale